Logo
 

Abertay Research Collections >
Computing & Engineering Systems >
Computing & Engineering Systems Collection >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10373/914

View Statistics
Title: Continued-fraction expansion about two or more points: a flexible approach to linear system reduction
Authors: Lucas, T. Nigel
Affiliation: University of Abertay Dundee. School of Computing & Engineering Systems
Keywords: Linear systems
Issue Date: Jan-1986
Publisher: Elsevier
Type: Journal Article
Refereed: peer-reviewed
Rights: Published version (c)Elsevier, available from http://dx.doi.org/10.1016/0016-0032(86)90055-4
Citation: Lucas, T.N. 1986. Continued-fraction expansion about two or more points: a flexible approach to linear system reduction. Journal of the Franklin Institute. 321(1): pp.49-60. Available from http://dx.doi.org/10.1016/0016-0032(86)90055-4
Abstract: Model reduction by continued-fraction expansion about two or more points, including the general point s = a, is shown to be a real alternative to the methods which guarantee stability. Suitable choice of a is seen to overcome the problem of unstable reduced models while still retaining the maximum number of full system parameters in the model. Simple extension of the method to more than one general point is outlined, providing a link with pole retention methods and the consequences are discussed. A new criterion for choosing a is suggested and its use is demonstrated in some examples, which compare the method directly with stability based methods.
URI: http://hdl.handle.net/10373/914
ISSN: 0016-0032
Appears in Collections:Computing & Engineering Systems Collection

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback